# SDR CALA2021122702449

- Difficulty date: December 27, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N78509
- Make and model: Boeing 737824
- Aircraft serial: 31638
- Aircraft time: 45,158 hours, 15,719 cycles
- System (JASC): 7100 · Powerplant System
- Part: Oil Filter
- Part number: NA
- Condition: Bypassing
- Location: Eng1
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENG1 OIL FILTER BYPASS LIGHT ON TO REPLACE EDP AND SEALOL FOR DRIVE PAD. PER CREW DBRIEF BYPASS LIGHT REMAINED ILLUMINATED AT ALL POWER PULLED CHIP DETECTORS FOUND THEM BLACK DISCOLORED ONLY FAULT IN RECENT FAULTS FOR ENGINE ONE. CREW REPORTED ENGINE #1 DID NOT OVERHEAT, ALSO CREW SHUT DOWN IN INLET AND EXHAUST ARE CLEAN NO DEFECTS NOTED. REMOVED #1 ENGINE OIL SCAVENGE FILTER AND OIL SUPPLY FILTER, IMAGES SETTINGS LOW PRESSURE LIGHT DID NOT ILLUMINATE UNTIL SHUT DOWN ACCORDANCE WITH PROCEDURES. NO FILINGS FOUND ON CHIP DETECTORS FOUND EVIDENCE OF OIL CONTAMINATION AND CARBON SEAL BREAKDOWN. FOR #1ENGINE. SUSPECT HYDRAULIC FLUID CONTAMINATION, REMOVED ENGINE DRIVEN HYDRAULIC PUMP AND FOUND HYDRAULIC FLUID IN DRIVE PAD. WILL NEED INSPECTED CLOGGING INDICATOR FOR #1 ENG OIL FILTER. NO DEFECTS NOTED. INDICATOR NOT POPPED.
